Cristiana De Filippis
Cristiana De Filippis
PhD candidate, Mathematical Institute, University of Oxford
Verified email at - Homepage
TitleCited byYear
Higher integrability for constrained minimizers of integral functionals with (p, q)-growth in low dimension
C De Filippis
Nonlinear Analysis 170, 1-20, 2018
Manifold constrained non-uniformly elliptic problems
C De Filippis, G Mingione
arXiv preprint arXiv:1903.08854, 2019
H÷lder regularity for nonlocal double phase equations
C De Filippis, G Palatucci
Journal of Differential Equations 267 (1), 547-586, 2019
Regularity for multi-phase variational problems
C De Filippis, J Oh
Journal of Differential Equations, 2018
The initial–boundary value problem for general non-local scalar conservation laws in one space dimension
C De Filippis, P Goatin
Nonlinear Analysis 161, 131-156, 2017
A borderline case of Calder\'on-Zygmund estimates for non-uniformly elliptic problems
C De Filippis, G Mingione
arXiv preprint arXiv:1901.05603, 2019
Partial regularity for manifold constrained p (x)-harmonic maps
C De Filippis
Calculus of Variations and Partial Differential Equations 58 (47), 2018
On the regularity of minima of non-autonomous functionals
C De Filippis, G Mingione, 2019
Removable sets in non-uniformly elliptic problems
I Chlebicka, C De Filippis
arXiv preprint arXiv:1901.03412, 2019
Regularity for solutions of fully nonlinear elliptic equations with non-homogeneous degeneracy
C De Filippis
arXiv preprint arXiv:1906.06125, 2019
On the regularity of the ω-minima of φ-functionals
C De Filippis
Nonlinear Analysis, 2019
Regularity results for a class of non-autonomous obstacle problems with (p,q)-growth
C De Filippis, 0
The system can't perform the operation now. Try again later.
Articles 1–12